MathSciNet Relay Station
MathSciNet bibliographic data
MR2193996 (2006k:60138) 60J27 (60J35 60J80)
Chen, Anyue; Pollett, Phil; Zhang, Hanjun; Cairns, Ben Uniqueness criteria for continuous-time Markov chains with general transition structures. Adv. in Appl. Probab. 37 (2005), no. 4, 1056–1074.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement